# SDR SIMA20120529008

- Difficulty date: May 29, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 17,982 hours, 15,149 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 5458
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4340,  AFTER TAKEOFF SELECTED THE LANDING GEAR LEVER UP AND RECEIVED EICAS LANDING GEAR AIR/GND FAIL MESSAGE FOLLOWED BY EICAS E 1-2 REV FAIL MESSAGE.  COMPLETED CHECKLIST AND DECIDED TO RETURN TO DEPARTURE.  DECLARED AN EMERGENCY AND THE LANDING GEAR CYCLED NORMALLY.  LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT IAW AMM 32-32-01.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
